# SDR CA030405002

- Difficulty date: April 3, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,187 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4619310069
- Condition: Peeling
- Location: Otput Quill
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OUTPUT QUILL TAPERED ROLLER BEARING INNER RACE PEELING.
